# SDR SIMA20121027001

- Difficulty date: October 27, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 22,205 hours, 18,403 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3499 THE CREW REPORTED THE SPOILER DID NOT OPEN IN FLIGHT.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED SPOILER SYSTEM/SPEED BRAKE OPS CHECK IAW AMM 27-63-01 NORMALLY.  THE SYSTEM OPERATIONAL CHECK WAS OK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
